CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zhang-Zhiwen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019 | 2016 | 2015 | 2014 | 2013
Number of items: 6.

2019

Hou, Thomas Y. and Ma, Dingjiong and Zhang, Zhiwen (2019) A Model Reduction Method for Multiscale Elliptic Pdes with Random Coefficients Using an Optimization Approach. Multiscale Modeling and Simulation, 17 (2). pp. 826-853. ISSN 1540-3459. http://resolver.caltech.edu/CaltechAUTHORS:20190711-100817562

2016

Hou, Thomas Y. and Liu, Pengfei and Zhang, Zhiwen (2016) A Model Reduction Method for Elliptic PDEs with Random Input Using the Heterogeneous Stochastic FEM Framework. Bulletin of the Intitute of Mathematics Academia Sinica, 11 (1). pp. 179-216. ISSN 2304-7909. http://resolver.caltech.edu/CaltechAUTHORS:20161014-130127343

2015

Zhang, Zhiwen and Ci, Maolin and Hou, Thomas Y. (2015) A Multiscale Data-Driven Stochastic Method for Elliptic PDEs with Random Coefficients. Multiscale Modeling and Simulation, 13 (1). pp. 173-204. ISSN 1540-3459. http://resolver.caltech.edu/CaltechAUTHORS:20150501-105112539

2014

Zhang, Zhiwen and Hu, Xin and Hou, Thomas Y. et al. (2014) Adaptive ANOVA-Based Data-Driven Stochastic Method for Elliptic PDEs with Random Coefficient. Communications in Computational Physics, 16 (3). pp. 571-598. ISSN 1815-2406. http://resolver.caltech.edu/CaltechAUTHORS:20150112-104708436

2013

Cheng, Mulin and Hou, Thomas Y. and Zhang, Zhiwen (2013) A dynamically bi-orthogonal method for time-dependent stochastic partial differential equations I: Derivation and algorithms. Journal of Computational Physics, 242 . pp. 843-868. ISSN 0021-9991. http://resolver.caltech.edu/CaltechAUTHORS:20130702-134527463

Cheng, Mulin and Hou, Thomas Y. and Zhang, Zhiwen (2013) A dynamically bi-orthogonal method for time-dependent stochastic partial differential equations II: Adaptivity and generalizations. Journal of Computational Physics, 242 . pp. 753-776. ISSN 0021-9991. http://resolver.caltech.edu/CaltechAUTHORS:20130701-154101667

This list was generated on Sat Jul 20 04:33:48 2019 PDT.